# SDR CALA2023010400022

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N38955
- Make and model: Boeing 787-9
- Aircraft serial: 37814
- Aircraft time: 35,241 hours, 3,440 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Nozzle
- Condition: Leaking
- Location: Rt G/B Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL QUANTITY INDICATION (ENGINE) SHOWS LOW FIM TASK  31-90-F8-03A-421B-A.  RT ENGINE TEST NR 1 - DRY-MOTOR - LEAK TESTED  IAW MM B787-A-G71-00-00-48A-364A-A. LEAK CONFIRMED AT FWD FACE ACCESSORY G/B OIL NOZZLE PACKING REF 72-64-00-03 ENG AGB ASSY-HOUSING, OIL NOZZLES, & CONNECTING PIN INSPECTED IAW MM TO FULL. DMC-B787-A-G71-00-00-12A-364A-A TEST NR 3 - IDLE - DMC-B787-A-G71-00-00-35A-280A-A.  REPLACED AGB OIL NOZZLE 038D2 LEAK TESTED,  NO LEAKS. OIL QTY SERVICEABLE. IAW MANUAL GEK112851 - REV 36,  EM 72-64-00 ACCESSORY G/B. OIL SERVICED INSP OF AGB OIL NOZZLE 038D2 INSTALLATION  IAW MANUAL GEK 112851 REV 36. ACCOMPLISHED IDLE ENGINE RUN & LEAK CHECKED IAW AMM 71-00-00-12A-364A-A, NO LEAKS FOUND.
